# SDR DL72S960577

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vert Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISIBLE CRACK, 1.50 INCHES, IN VERT BEAM, STA 1183, RBL 8 AT WL 182.  FOUND DURING E-2 LTR CK TPAMM.  REPAIRED PER M/M 53-11-0.
